Reconstruction of Dielectric Constants of Multi-Layered Optical Fibers Using Propagation Constants Measurements
Artikel i vetenskaplig tidskrift, 2016

We present a new method for the numerical reconstruction of the variable refractive index of multi-layered circular weakly guiding dielectric waveguides using the measurements of the propagation constants of their eigenwaves. Our numerical examples show stable reconstruction of the dielectric permittivity function epsilon for random noise level using these measurements.

Optical Fibers

Mathematics

Tikhonov Regularization

Reconstruction of the Dielectric Permittivity

Författare

E. M. Karchevskii

Larisa Beilina

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

A. O. Spiridonov

A. I. Repina

Applied and Computational Mathematics

1683-3511 (ISSN)

Vol. 15 346-358

Ämneskategorier

Matematik